Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Night sweats?

  1. #1
    Join Date
    Nov 2010
    Location
    Philadelphia, PA
    Posts
    322
    Thanks
    123
    Thanked 86 Times in 59 Posts

    Thumbs down Night sweats?

    I know this has been discussed before, right now I can't think, much less do a search and comprehend what I am looking for. My oldest son who's 19 woke up with a terrible nightmare last night around 2, you would've thought someone broke into the house. I was not able to go back to sleep afterwards so Im a walking zombie right now.
    Anyway I've been having night sweats again, im tapering my prednisone and not sure if its that or not. I know this has happened before and I've ended up in a flare, I hope a flare is not possible while on prednisone.
    Im so sick of being sick!

  2. #2
    Join Date
    Mar 2012
    Location
    Ohio
    Posts
    31
    Thanks
    1
    Thanked 5 Times in 4 Posts

    Default

    I have horrible night sweats when I flare, but I know prednisone can cause nights sweats as well. Get some rest if possible and feel better.

  3. #3
    Join Date
    Nov 2010
    Location
    Philadelphia, PA
    Posts
    322
    Thanks
    123
    Thanked 86 Times in 59 Posts

    Default

    Thank you I will try. I can hardly wait for 5'oclock to get here, I've been sitting at my desk all day without doing not a thing. I am blank. I cannot think. If I had the time to take off I would not be here now.

  4. #4
    Join Date
    Apr 2008
    Posts
    961
    Blog Entries
    4
    Thanks
    33
    Thanked 47 Times in 43 Posts

    Default

    With me it is either the night sweats or I am terribly chilled to the bone. There is no inbetween. I felt like you yesterday chikitalinda, I could not think. Between the lupus and hypoglycemia that I have, the brain fog can be awful at times. I sure can relate.

  5. #5
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Yup, fuzzy socks on, fuzzy socks off, then on again. Sometimes my hubby finds them on his side of the bed in the morning (Don't ask!).
    It's covers on, covers off all night, too. We keep the room at 64 degrees, but I still spend part of the night with the covers thrown off.
    Hugs,
    Marla

  6. #6
    Join Date
    Feb 2012
    Location
    Delaware
    Posts
    55
    Thanks
    93
    Thanked 4 Times in 3 Posts

    Default

    I also get terrible night sweats. I'm literally drenched, my hair and pillow are soaked.... In addition to that I also have a tendency to sweat a lot easier during the day too. It doesn't take much for me to be pouring sweat and it's quite embarrassing really. Not sure if it is from the hydrocodone or oxycodone?
    Graves Disease 2007, Ceilac's Disease 2008, Lupus 2012.
    "Не дай мне Бог сойти с ума."
    God, please don't blow my mind. - Aleksandr Pushkin

  7. #7
    Join Date
    Nov 2011
    Posts
    466
    Thanks
    314
    Thanked 317 Times in 192 Posts

    Default

    Yikes - I get them too. For some reason, eating a very light dinner seems to help. Maybe my body has less fuel to run the CrazyBus on? I dunno....

    They sure are a pain in the rump.

  8. #8
    Join Date
    Jan 2012
    Location
    Midland, TX
    Posts
    179
    Thanks
    173
    Thanked 25 Times in 21 Posts

    Default

    I'm starting to get the sweats too. I've recently started a very low dose of prednisone that isn't even helping.. But it sure as hell is causing some side effects. Ugh. I hope you resolve your problem!
    "Rule number one is, don't sweat the small stuff. Rule number two is, it's all small stuff."
    -Robert Eliot

    Dx: Potential Lupus, Diffuse Systemic Sclerosis, Mixed Connective Tissue Disease

    Rx: Prednisone 5mg 1x daily, Lyrica 75mg 2x daily, Omeprazole 200mg 1x daily, Xanax .5mg prn

  9. #9
    Join Date
    Apr 2008
    Location
    Klamath Falls Oregon
    Posts
    291
    Thanks
    0
    Thanked 10 Times in 7 Posts

    Default

    thats me right there, I always wear a t-shirt to soak up the sweat:~{ I am no longer taking prednisone, guess I should do some updating:~|
    Quote Originally Posted by E42brchick View Post
    I also get terrible night sweats. I'm literally drenched, my hair and pillow are soaked.... In addition to that I also have a tendency to sweat a lot easier during the day too. It doesn't take much for me to be pouring sweat and it's quite embarrassing really. Not sure if it is from the hydrocodone or oxycodone?
    Last edited by scubagramplit; 04-09-2012 at 12:51 PM.
    Blessed be the God and Father of our Lord Jesus Christ, the Father of mercies and God of all comfort, who comforts us in all our tribulations, that we may be able to comfort those who are in any trouble, with the comfort wich we ourselves are comforted by God. 2 Corinthians 1:3

  10. The Following User Says Thank You to scubagramplit For This Useful Post:

    E42brchick (04-12-2012)

  11. #10
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Hi Jim,
    Long time, no see, my friend! Welcome back!

    I can't take prednisone, so I can't blame that. I think that we just all have broken thermostats.
    Hugs,
    Marla

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •